# SDR SIMA2020041615001

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 38,012 hours, 34,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104903
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #2 EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK IAW AMM 33-50-04. PERFORMED WIRING REPAIR ON WIRE W192-8627-20 AT SERVICE DOOR HINGE WIRING BUNDLE IAW SWPM 20-21-00 AND WM 33-50-50. OPS CHECK GOOD. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C01129
